Minimal completely separating systems

Research output: Contribution to journalArticle

Abstract

The minimal size of a completely separating system on n points is found.

Original languageEnglish (US)
Pages (from-to)446-447
Number of pages2
JournalJournal of Combinatorial Theory
Volume8
Issue number4
DOIs
StatePublished - 1970

Cite this

Minimal completely separating systems. / Spencer, Joel.

In: Journal of Combinatorial Theory, Vol. 8, No. 4, 1970, p. 446-447.

Research output: Contribution to journalArticle

@article{fd25b8019987495eb3bc2628b8e9bfcb,
title = "Minimal completely separating systems",
abstract = "The minimal size of a completely separating system on n points is found.",
author = "Joel Spencer",
year = "1970",
doi = "10.1016/S0021-9800(70)80038-2",
language = "English (US)",
volume = "8",
pages = "446--447",
journal = "Journal of Combinatorial Theory",
issn = "0021-9800",
publisher = "Academic Press Inc.",
number = "4",

}

TY - JOUR

T1 - Minimal completely separating systems

AU - Spencer, Joel

PY - 1970

Y1 - 1970

N2 - The minimal size of a completely separating system on n points is found.

AB - The minimal size of a completely separating system on n points is found.

UR - http://www.scopus.com/inward/record.url?scp=0041310561&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0041310561&partnerID=8YFLogxK

U2 - 10.1016/S0021-9800(70)80038-2

DO - 10.1016/S0021-9800(70)80038-2

M3 - Article

VL - 8

SP - 446

EP - 447

JO - Journal of Combinatorial Theory

JF - Journal of Combinatorial Theory

SN - 0021-9800

IS - 4

ER -